MathSciNet Relay Station
MathSciNet bibliographic data
MR2748617 (2011m:35225) 35L70 (35L15 35P25 58J45)
Bony, Jean-François; Häfner, Dietrich The semilinear wave equation on asymptotically Euclidean manifolds. Comm. Partial Differential Equations 35 (2010), no. 1, 23–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement